# SDR MALA965263

- Difficulty date: December 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A091
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATW - FLT 2973 - ON CLIMB-OUT, THE MAIN DOOR HANDLE ANNUNCIATOR LIGHT ILLUMINATED.  THE AIRCRAFT RETURNED TO ATW.  MAINTENANCE ADJUSTED THE MAIN DOOR MICROSWITCH.  ALL CHECKS GOOD.  (X)
